# SDR CALA2022082202134

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737-900ER
- Aircraft serial: 42198
- Aircraft time: 20,910 hours, 7,582 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Tcas System
- Part number: 8221293033
- Part serial: 7342
- Condition: Warning Light
- Location: E&E
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR LIGHTS ON AFTER  GEAR RETRACTION. ALL  OTHER INDICATION S THAT GEAR OPERATE NORMALLY SEE LP 9341494 FOR WORK PERFORMED. PERFORMED GEAR SWING PER AMM 32-32-00-710-801 OPS CHECK GOOD ALL INDICATIONS NORMAL OBSERVED GEAR SWING AND NORMAL OPERATION OF INDICATOR LIGHTS
